# SDR UALA2012120306898

- Difficulty date: December 3, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,423 hours, 9,751 cycles
- Engine: Pwa PW40903
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TROUBLESHOT CTR PITOT HEAT MSG.  HEAT PITOT 'C' EICAS CAME ON DURING TAXIOUT FROM GATE PROG TEXT:  - ITEM ROLLED FORWARD.  MESSAGE CLEARED BY ITSELF WHEN POWER SWITCH ENG TO APU.  PRECAUTIONALLY RESET CB'S E20 G26 AND L11 AT P210 REF WDM 30-31-13.  NO MESSAGES.
